# SDR UIEA2020091741991

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 72,429 hours, 16,306 cycles
- System (JASC): 2430 · DC Generating System
- Part: Tru
- Part number: 28VS20044B2
- Part serial: 06062723
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU TRU INOP (APU TRU DEACTIVATED) TRANSF TO MDDR NR 134359 CAT "D" PER DDG 24-32-01B DUE 11 JAN 21.  PLACARD INSTALLED, MX ACTION COMPLIED WITH DP 1315Z).  R & R APU TRU, AS PER AMM 24-32-00.  PERFORMED OPERATIONAL CHECK OF APU TRU START, PER AMM 24-32-04 AND FOUND OK.  THIS CLEARS DMI NR 134359, PLACARDS REMOVED, MCC ADVICED T, ZH AT 2040Z.
